A note on homotopy in universal algebra
Halaš, Radomír
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 33 (1994), p. 39-42 / Harvested from Czech Digital Mathematics Library
Published online : 1994-01-01
Classification:  08A05,  08A99
@article{120313,
     author = {Radom\'\i r Hala\v s},
     title = {A note on homotopy in universal algebra},
     journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
     volume = {33},
     year = {1994},
     pages = {39-42},
     zbl = {0844.08008},
     mrnumber = {1385744},
     language = {en},
     url = {http://dml.mathdoc.fr/item/120313}
}
Halaš, Radomír. A note on homotopy in universal algebra. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 33 (1994) pp. 39-42. http://gdmltest.u-ga.fr/item/120313/

Petrescu A. On the homotopy of universal algebra, Revue Roum. Math. Pures Et Appl., 22, No 4, 1977. (1977) | MR 0441827

Albert A. A. Quasigroups, I. Trans. Amer. Math. Soc., 54 (1943), 507-519. (1943) | MR 0009962 | Zbl 0063.00039